# SDR USAA2014060400004

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 56,291 hours, 20,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006003
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT DOOR 2L IS CRACKED AND WILL NOT STAY IN PLACE.  REPLACED EXIT SIGN COVER AT DOOR 2L.
